# SDR SWAA2021031651603

- Difficulty date: February 19, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OVERWING EMERGENCY EXIT LOWER SILL BS619 - BS636 RBL71 WL222. MARKED / REMOVED CORROSION ON RT OVERWING EMERGENCY EXIT LOWER SILL BS.619-BS.636 RBL 71 WL 222; FOUND TO BE OUT OF LIMITS DUE TO LOCATION OF BLEND WITHIN 1' OF DRAIN HOLE ON LWR SILL; REMOVED AND REPLACED LOWER SILL WEB PER SRM 53-40-15-1A-1; SRM 51-40-02; AND DWG 144A8201 SH.4.
